Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 49, Number 4
HTML articles powered by AMS MathViewer

Introduction to the papers of R. Thom and J. Mather
Mark Goresky PDF
Bull. Amer. Math. Soc. 49 (2012), 469-474
Notes on Topological Stability
John Mather PDF
Bull. Amer. Math. Soc. 49 (2012), 475-506
A review of numerical methods for nonlinear partial differential equations
Eitan Tadmor PDF
Bull. Amer. Math. Soc. 49 (2012), 507-554
Poincaré and the early history of 3-manifolds
John Stillwell PDF
Bull. Amer. Math. Soc. 49 (2012), 555-576
PDF
Bull. Amer. Math. Soc. 49 (2012), 577-577
PDF
Bull. Amer. Math. Soc. 49 (2012), 579-584